A C logarithmic Dolbeault complex
Compositio Mathematica, Volume 92 (1994) no. 1, p. 61-86
@article{CM_1994__92_1_61_0,
     author = {Burgos, Jos\'e Ignacio},
     title = {A $C^\infty $ logarithmic Dolbeault complex},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {92},
     number = {1},
     year = {1994},
     pages = {61-86},
     zbl = {0826.32007},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__92_1_61_0}
}
Burgos, José Ignacio. A $C^\infty $ logarithmic Dolbeault complex. Compositio Mathematica, Volume 92 (1994) no. 1, pp. 61-86. http://www.numdam.org/item/CM_1994__92_1_61_0/

[D] Deligne, P., Théorie de Hodge II, Publ. Math. IHES 40 (1972), 5-57;III, Publ. Math. IHES 44 (1975), 5-77. | Numdam | MR 498551 | Zbl 0237.14003

[D-G-M-S] Deligne, P., Griffiths, P., Morgan, J. and Sullivan, D., Real Homotopy Theory of Kähler Manifolds, Inventiones Math. 29 (1975), 245-274. | MR 382702 | Zbl 0312.55011

[G-S] Gillet, H. and Soulé, C., Arithmetic Intersection Theory, Publ. Math. IHES 72 (1990), 93-174. | Numdam | MR 1087394 | Zbl 0741.14012

[G] Gross, B.H., Local Heights on Curves, in " Arithmetic Geometry", (Edited by G. Cornell and J. H. Silverman), Springer-Verlag, New York, 1986, pp. 327-339. | MR 861983 | Zbl 0605.14027

[H-P] Harris, M. and Phong, D.H., Cohomologie de Dolbeault à croissance logarithmique à l'infini, Comp. Rend. Acad. Sci. Paris 302 (1986), 307-310. | MR 838581 | Zbl 0597.32025

[L] Lang, S., Introduction to Arakelov Theory, Springer-Verlag, Berlin, 1988. | MR 969124 | Zbl 0667.14001

[M] Malgrange, B., Ideals of Differentiable Functions, Oxford University Press, 1966. | MR 212575 | Zbl 0177.17902

[N] Navarro Aznar, V., Sur la théorie de Hodge-Deligne, Invent. Math. 90 (1987), 11-76. | MR 906579 | Zbl 0639.14002

[T] Tougeron, J.C., Idéaux de fonctions differentibles, Springer-Verlag, Berlin, 1972. | MR 440598 | Zbl 0251.58001